On the parametrization of nonlinear boundary value problems with nonlinear boundary conditions

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)

Abstract

We consider a boundary value problem with nonlinear boundary conditions. By using a suitable parametrization, we reduce the original problem to the parametrized one containing linear boundary restrictions. We construct a numerical-analytic scheme that is suitable for the study of the solutions of the transformed boundary value problem.

Original languageEnglish
Pages (from-to)209-223
Number of pages15
JournalMiskolc Mathematical Notes
Volume12
Issue number2
Publication statusPublished - 1 Dec 2011
Externally publishedYes

Keywords

  • Determining system
  • Numerical-analytic method
  • Parametrized boundary-value problem
  • Successive approximations

Fingerprint Dive into the research topics of 'On the parametrization of nonlinear boundary value problems with nonlinear boundary conditions'. Together they form a unique fingerprint.

Cite this